# SDR F3LA2015051801133

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 6184
- Aircraft time: 2,717 hours, 1,160 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 5115405
- Part serial: K1613
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC BLUE SYS LOW PRESS.  R & R BLUE HYD PUMP.  LEAK & OPERATIONAL CHECKED GOOD IAW AMM 29-12-51 PAGE BLOCK 401.
